Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nancy2

My Accutane Log~

Hi, guys,

Have seen so many people sharing their experience on tane. Really can't wait to share mine with you.

I ve had the acne (severe to moderate) for almost 9 yrs since i m at the college. I really tried all of the things, from tropical gels to chinese herbal medicines.... Some of them do have effects on my face somehow. But after stop using, my acne erupted out :wacko:

I m really desperated and tired to try any other things. This will be my last try, accutane. Got just from my derm~ Wish it gonna work for me!

Ok, let's back to the point. Start at 60mg/d, tid with meal

D1, Nothing happened

D3, suddenly realize 5 big cyst came out, ouch~ put my benzocin on. And few new breakouts on the chest.

D5, my face start to peel , and feel very thirsty i m. Had my cup all the time : )

My lip's dryer~ No problem, just bought the lip balm (Aquafina hydrating lip oil) from Walmart. But my corner of the mouth start to chap. ouch~ can hardly open my mouth now. The cyst are still there but a little big better. think they're because of the benzocin. Forget one thing, my face seems start to turn redder, weird~ And my scalp is itchy now and seems flakking.

Share this post


Link to post
Share on other sites
Keep us updated.

Best wishes!

Thanks!

D7, Today is just not my day :evil: So many sad things happened~

I had the last yellow pill of Yasmin yesterday and today my menses comes~ 5big cyst, two of them have been popped out, others are still there but a little big better. Hate to say that immediately after the menses, seems my oil go up a little bit~ So maybe the hormone factor is one of the reason for me.

Share this post


Link to post
Share on other sites

D8,

today is Sat. Nice sun outside but I m afraid of going out. The sun ( cos on the accutane), but the mostly coz of my crap face : (

seems I got 2 new little pimple. faint~ just finished 2 and give me back 2 again :sick: OMG

there's a lot of ppl in the forum recommend garlic pills, gonna give it a shot later and will definitely report the effect ASAP, see u guys!

PS. just now saw a post, really have the same feeling: Every morning get up to see in the mirror, hopefully won't be scared by my face and to find out what's new there~ :blush:

Share this post


Link to post
Share on other sites

Good luck!

I only have 2 concerns:

  1. You say you're washing your face 4 times a day (in your sig). I suggest washing only 2 times or less per day. Washing, in general, can be somewhat drying. Tane will make your face dry as it is.

  2. You might not want to take your Multivitamin if it has Vitamin A in it. According to my derm, and posters on this board, Vitamin A can make the side effects of tane more severe. I stopped taking my Centrum vitamins (which I've been taking for years), because they have Vitamin A in them. I think you should be fine if you wait a month after your course ends to use Vitamin A again.

Anthony

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×